Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 19, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 25, 2009, 2:32 PM PDT. It took effect at Apr 26, 2009, 11:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 25, 2009, 2:32 PM PDT (21:32 UTC)
- In effect from
- Apr 26, 2009, 11:00 PM PDT
- Expired
- Apr 25, 2009, 8:58 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
446 WHUS76 KEKA 252132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT SAT APR 25 2009 PZZ470-261300- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.SC.Y.0019.090427T0600Z-090428T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 5 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM SUNDAY TO 5 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261300- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.SC.Y.0019.090427T0600Z-090427T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 2 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM SUNDAY TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261300- /O.CON.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/ /O.UPG.KEKA.GL.A.0009.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY. GALE FORCE GUST WILL AFFECT THE WATERS SUNDAY MORNING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ450-261300- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
314 WHUS76 KEKA 260358 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 PM PDT SAT APR 25 2009 PZZ470-261200- /O.UPG.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.SE.W.0015.090426T1000Z-090427T0000Z/ /O.EXB.KEKA.SW.Y.0027.000000T0000Z-090426T1000Z/ /O.CAN.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.SI.Y.0032.090426T0358Z-090428T0000Z/ /O.CAN.KEKA.SC.Y.0019.090427T0600Z-090428T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 5 PM PDT SUNDAY... THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN OVERNIGHT INCREASING WINDS AND BUILDING SEAS BY EARLY SUNDAY. A WEAK LOW IN THE PACIFIC NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO RELAX ALLOWING WINDS AND SEAS TO DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-261200- /O.UPG.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.SE.W.0015.090426T1000Z-090427T0000Z/ /O.EXB.KEKA.SW.Y.0027.000000T0000Z-090426T1000Z/ /O.CAN.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.SI.Y.0032.090426T0358Z-090427T2100Z/ /O.CAN.KEKA.SC.Y.0019.090427T0600Z-090427T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 5 PM PDT SUNDAY... THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN OVERNIGHT INCREASING WINDS AND BUILDING SEAS BY EARLY SUNDAY. A WEAK LOW IN THE PACIFIC NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO RELAX ALLOWING WINDS AND SEAS TO DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-261200- /O.CAN.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.EXB.KEKA.SW.Y.0027.000000T0000Z-090427T0600Z/ /O.CAN.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.SI.Y.0032.090426T0358Z-090427T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 858 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT SUNDAY... THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN OVERNIGHT INCREASING WINDS AND BUILDING SEAS BY EARLY SUNDAY. A WEAK LOW IN THE PACIFIC NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO RELAX ALLOWING WINDS AND SEAS TO DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-261200- /O.NEW.KEKA.SI.Y.0032.090426T0358Z-090426T1000Z/ /O.EXT.KEKA.SW.Y.0027.000000T0000Z-090426T1000Z/ /O.NEW.KEKA.SE.W.0015.090426T1000Z-090427T0600Z/ /O.EXT.KEKA.GL.W.0062.090426T1000Z-090427T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 11 PM PDT SUNDAY... ...GALE WARNING NOW IN EFFECT FROM 3 AM TO 11 PM PDT SUNDAY... THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN OVERNIGHT ALLOWING GALE CONDITIONS TO DEVELOP OVER THE WATERS BY EARLY SUNDAY. THESE INCREASED WINDS WILL BUILD SEAS TO 8 TO 10 FT OVERNIGHT. A WEAK LOW IN THE PACIFIC NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO RELAX ALLOWING WINDS AND SEAS TO DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 4:31 AM PDT, 10 hours 1 minute earlier.
Area forecast discussion, Apr 25, 4:31 AM PDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 431 AM PDT SAT APR 25 2009 .SYNOPSIS...DRY WEATHER CONDITIONS WILL PREVAIL THROUGH THE WEEKEND. AN UPPER LEVEL LOW FROM WESTERN CANADA WILL AFFECT THE REGION MONDAY THROUGH WEDNESDAY WITH COOLER TEMPERATURES AND A CHANCE OF SHOWERS. && .DISCUSSION...EARLY MORNING SATELLITE IMAGERY SHOWED LOW CLOUDS ALONG THE COAST...PRIMARILY NORTH OF CAPE MENDOCINO. THE CLOUDS HAVE EXTENDED INTO INTERIOR HUMBOLDT COUNTY AND INTO FAR NORTHERN MENDOCINO COUNTY VIA THE EEL RIVER BASIN. THE LOW CLOUDS ALONG WITH LIGHT ONSHORE WINDS HAVE KEPT TEMPERATURES FROM FALLING INTO THE FROST ADVISORY RANGE OF 33-36F. THEREFORE...WIDESPREAD FROST DEVELOPMENT IS UNLIKELY AND THE ADVISORY HAS BEEN CANCELLED. THE MARINE INVERSION APPEARS HIGH AND WEAK...BUT EXPECT THE BULK OF THE LOW CLOUDS TO MIX OUT BY THIS AFTERNOON WITH DAYTIME HEATING. UPSLOPE FLOW WILL LIKELY LEAD TO MORE CLOUD GENERATION IN THE AFTERNOON OVER HIGHER ELEVATIONS ALONG THE NORTH COAST...HOWEVER OVERALL IT IS SHAPING UP TO BE A FINE DAY...WITH AFTERNOON TEMPS UP 10-15 DEGREES ACROSS THE INTERIOR AND AWAY FROM THE OCEAN. OTHER FEATURE OF NOTE ON WATER VAPOR IMAGERY IS THE SHORT-WAVE TROUGH SKIRTING ACROSS NORTHERN WASHINGTON AS OF 11Z. GFS AND NAM12 WERE IN DECENT AGREEMENT ON DAMPING OUT THE TAIL END OF THIS TROUGH THIS AFTERNOON...AS A RIDGE PUMPS UP INTO THE GULF OF AK. TYPICALLY NORTH FLOW AND INSIDE SLIDER TYPES SHORT-WAVE TROUGHS ARE DRY FOR NORTHWEST CALIFORNIA. NAM12 SHOWED NW CYCLONIC FLOW DEVELOPING TONIGHT AS THE TROUGH PASSES INTO THE ROCKIES. THE UPSLOPE NORTH FLOW AND MOIST AIR CONVERGENCE...MAY PRODUCE A FEW LIGHT SHOWERS OVER THE HIGHER TERRAIN OF THE NORTH COAST. NEXT SHORT-WAVE APPROACHES LATE SUNDAY NIGHT INTO MONDAY MORNING. GFS AND EURO SOLUTIONS HAVE THE PARENT LOW REMAINING NEARLY STATIONARY THROUGH MID WEEK. A COUPLE MORE SHORT-WAVE TROUGHS WILL PIN-WHEEL AROUND THE PARENT LOW...AND OCCASIONALLY BRING RAIN CHANCES TO THE FORECAST AREA. ON THU...THE POSITIVELY TILTED UPPER TROUGH... WILL BEGIN TO SAG SOUTHEAST...WHILE HIGH PRESSURE FOLDS OVER THE LOW AND INTO THE PAC NW. THIS SHOULD KEEP DAYTIME TEMPERATURES ON THE COOL SIDE THROUGH THU NEXT SAT...BUT WITH SHOWER OPPORTUNITIES DIMINISHING. DJB && .AVIATION...STRATUS WITH CEILINGS NEAR 2000 FEET WILL REMAIN ALONG THE COAST THIS MORNING. NORTHWEST WINDS WILL PICK UP IN THE AFTERNOON AND CLEAR STRATUS ALONG IMMEDIATE COAST. LOCALIZED LOW CLOUDS WILL LIKELY REMAIN ALONG THE COASTAL FOOTHILLS INTO THE AFTERNOON. EXPECT THE STRATUS TO RETURN TO THE COAST LATE TONIGHT AS THE WINDS EASE. INLAND FLIGHT CONDITIONS WILL REMAIN VFR WITH BUMPY CONDITIONS NEAR MOUNTAIN PEAKS AND RIDGES IN THE AFTERNOON DUE TO GUSTY NW WINDS. TH && .MARINE...MODERATE TO STRONG WINDS WILL CONTINUE THROUGH THE WEEKEND. THE SURFACE PRESSURE GRADIENT WILL TIGHTEN SUNDAY WITH MARGINAL GALE CONDITIONS EXPECTED. GALE FORCE GUSTS WILL LIKELY DEVELOP OVER THE SOUTHERN OUTER WATERS SUNDAY AND HAVE ISSUED A GALE WATCH. AN AREA OF LOW PRESSURE WILL MOVE OVER THE WATERS MON AND TUE AND WEAKEN THE SURFACE PRESSURE GRADIENT...AND THE WINDS WILL EASE. A LONGER-PERIOD 2 TO 3 FT SOUTH TO SOUTHWEST SWELL WILL CONTINUE TO MOVE ACROSS THE WATERS THROUGH THE WEEKEND. THIS SWELL WILL HAVE LITTLE EFFECT ON THE DEEP WATER WHICH WILL BE DOMINATED BY SHORT PERIOD FRESH WAVES...BUT WILL MAKE ITS PRESENCE KNOWN IN THE SURF ZONE AND SHALLOW WATER AREAS. TH && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM PDT SUNDAY FOR PZZ450. SMALL CRAFT ADVISORY UNTIL 5 PM PDT MONDAY FOR PZZ470. SMALL CRAFT ADVISORY UNTIL 2 PM PDT MONDAY FOR PZZ455. GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR PZZ475. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT TUESDAY FOR PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 25, 6:52 AM PDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 652 AM PDT SAT APR 25 2009 CAZ003-076-251500- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 652 AM PDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:02 AM PDT | Gale Watch | EKA | 13 hr | |
| Apr 25, 2:32 PM PDT | Gale Warning | EKA | 32 hr |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.